Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: T. Petrie and J. Randall
Title: Connections, definite forms and four-manifolds
Additional book information: Clarendon Press, Oxford, 1990, 130 pp.\ , US$45.00. ISBN 0-19-853599-6.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Robert E. Gompf
Journal: Bull. Amer. Math. Soc. 27 (1992), 179-183
DOI: https://doi.org/10.1090/S0273-0979-1992-00291-4